On the syzygies and Alexander polynomials of nodal hypersurfaces
Article first published online: 13 JUL 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 285, Issue 17-18, pages 2120–2128, December 2012
How to Cite
Dimca, A. and Sticlaru, G. (2012), On the syzygies and Alexander polynomials of nodal hypersurfaces. Math. Nachr., 285: 2120–2128. doi: 10.1002/mana.201100326
- Issue published online: 29 NOV 2012
- Article first published online: 13 JUL 2012
- Manuscript Accepted: 8 MAY 2012
- Manuscript Revised: 19 APR 2012
- Manuscript Received: 10 DEC 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!